# SDR YENA2023111701413

- Difficulty date: November 15, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,896 hours, 30,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SECONDARY NRC: AFTER INTERCOSTALS REMOVAL IN REF TO NRC 00301 CORROSION ON STGR 28 RH BTW FR 86-87 AT C2. WAS FOUND; (RESOLVED ON W/O: 1260255 TASKCARD: NR-00026 ) REF TOMX W/O# 2362, N/R #00335. STGR 28 RH BTW FR 86-87 AT C2 WAS REPAIRED PER EMB-190 ETI-190-23-704 REV:.2 AND ETD2023-190-026418 REV:.B. ACCOMPLISHED BY TOMX TECH # 400420, TOMX QC# 269616.
